MathSciNet Relay Station
MathSciNet bibliographic data
MR2275914 (2007h:05145) 05C80 (60C05 60G70)
van den Esker, Henri; van der Hofstad, Remco; Hooghiemstra, Gerard; Znamenski, Dmitri Distances in random graphs with infinite mean degrees. Extremes 8 (2005), no. 3, 111–141 (2006).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement